# SDR UALA2009110403425

- Difficulty date: November 2, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 31,480 hours, 8,008 cycles
- Engine: Pwa PW4052
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

UNWANTED FUEL XFER TO CTR TANK.  3 PREV HITS ALL SINCE TANK WAS ENTERED IN GSO OCT 11. REQ AT LEAST 3-4  SHIFTS FOR TANK ENTRY AT SMB.  AT PUSH BACK CTR FUEL READ 0, AT LEVEL OFF WENT TO 1000 NR. LEAK CHECKS GOOD, TANKS AND FUEL PLATE FOR THE SLAT DRAIN ARE CLOSED. BALANCED FUEL LOAD. FOUND 2 EA LEAKS THRU BOTTOM OF RIB 3, RT WING MARKED.  REMOVED MAIN TANK ACCESS DOORS 632BB 632DB AND AUX TANK ACCESS DOOR 631BB FOR CONT TROUBLE SHOOTING FUEL LEAKS RIB 3.  SEALED LEAK JUST AFT OF PUMP HSG BOTH SIDES OF RIB 3 AT 0500. SEALED INBD AND OTBD OR RIB 3 TWO PLACES.  AT 1300 A HALF AND B HALF. CLEARED AND CLOSED PANELS 632BB. CLEARED AND CLOSED PANEL 631BB, LEAK CHECK RIB 3 AND LEAK CHECK PANEL 631BB, 632BB AND 632DB. NO LEAKS FOUND.
